# SDR AALA991092

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BNA - FLT 1195 - DURING FLIGHT FROM LBA/BNA, BOOST PUMP PANEL ON LEFT WING UPPER SURFACE WAS REPORTED TO HAVE A LIQUID SEEPING FROM IT.  LEFT WING AFT BOOST FUEL BOOST PUMP PANEL WAS RESEALED AND SECURED.  FILLED TANK WITH FUEL AND NO LEAKS WERE NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
